# SDR ABXA9900796

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 56429402
- Condition: Cracked
- Location: Rt  Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CRACK INDICATIONS WERE FOUND IN SEVERAL RIGHT WING UPPER AFT SKIN PANEL 505F ATTACH HOLES.  REPAIRED IAW ABX REA D857-33607MR.
